# SDR SWIA202156849

- Difficulty date: January 6, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430351
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP VANE SKIN IS CHAFED INTO BARE METAL LARGE AREA I/B L/E AND CENTER L/E THREE SPOTS  AND LARGE AREA O/B L/E . ALSO UPPER CENTER SKIN RIVET HEADS HAVE BARE METAL SHOWING AND LOWER  I/B T/E HAS PAINT MISSING INTO PRIMER.       (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED LH FLAP VANE CAP FROM LFS 101 - 134.5 IAW CRJ 200 SRM 51-40-11 & 51-42-13 & SKY CARD 51-900-1003-SKY. NO WEIGHT CHANGE REF ATTACHED 337 FORM. REPAIRED IB AND OB LOCATIONS IAW BOMBARDIER REO 601R-57-52-004 REV D DATED 12/19/12 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
